# SDR AALA20091203TUL02

- Difficulty date: December 3, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO DOOR CUTOUT ON LOWER DOOR BEAM AT STATION 1155 TO 1212.  INSTALLED DOOR BEAM DOUBLER.
